# SDR 20000720SH009

- Difficulty date: February 7, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N867MF
- Make and model: Cessna 310L
- Aircraft serial: 310L0123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 08421211
- Condition: Failed
- Location: L/G Gearbox
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER LOWERING GEAR, PILOT NOTICED NOSE GEAR NOT DOWN AND LOCKED.  PILOT MADE NOSE-UP LANDING.    FURTHER INSPECTION REVEALED EYELET OF TUBE ASSY HAD FAILED.  (X)
